# SDR AWXA200500914

- Difficulty date: July 11, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546435277
- Part serial: 1078
- Condition: Delaminated
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK, DISCOVERED THE LT OUTBOARD AFT FLAP DELAMINATED AT THE INBOARD END OF THE UPPER AND LOWER SURFACES AT WBL 23.68 TO WBL 235.68.  MAINTENANCE REMOVED DAMAGED AREA ON THE LT OUTBOARD AFT FLAP AND PREPARED FOR REPAIR IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.  FABRICATED REPAIR DOUBLERS AND FILLER IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.  INSTALLED, BONDED AND SEALED REPAIR PARTS TO THE LT OUTBOARD AFT FLAP, THE INBOARD END OF THE UPPER AND LOWER SURFACES AT WBL 23.68 TO WBL 235.68 IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.
